| Model Number |
LifeVest WCD 5100 System |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Skin Inflammation/ Irritation (4545)
| Date of Event |
09/11/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A us distributor contacted zoll to report that a patient developed an open wound under the lifevest equipment.Patient described the area as a red and itchy blister that is leaking fluid.There was no alleged device malfunction contributing to the irritation.There is no indication that the patient received medical intervention.Outcome of the irritation is unknown as follow up attempts were unsuccessful.
Additional Manufacturer Narrative
Not applicable.